# SDR UIEA2023100600890

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N5227A
- Make and model: Boeing 737-86N
- Aircraft serial: 32742
- Aircraft time: 51,961 hours, 25,598 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SMOKE GOGGLES BROKEN.( R/R CAPTAIN SMOKE GOGGLES PER AMM 25-64-00 AND DAILY CHECK JC E-06-001-01-08. NO FURTHER DEFECTS NOTED. )
